Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Depressed
avatar
bornagain216 posted:
Not a very orignal title for a post, but that's all I could think of.

I'm depressed and all I want to do is sleep. I slept all day yesterday and all night. Now I'm ready to go back to sleep again. I don't expect an answer from anybody, I just needed to write. It's during these times that I wish I didn't exist, but somehow I still wake up in the morning. Maybe tomorrow I'll wake up feeling better. I can hope, can't I?
Reply
 
avatar
Survivor2007 responded:
bornagain216, hope is what it is all about. I am not a sleeper with my depression, but my Mom is. Are you on any medication, or seeing a counselor? this is a tough time of the year for those of us who deal with depression, and I can agree that I would love to sleep through until January. Please post more about yourself, if you are comfortable with that...there are a lot of very supportive people here....it helps to know that you are not alone. Be kind to yourself.....
 
avatar
Haylen_WebMD_Staff responded:
Originality is not required here! I'm a "sleep when depressed" kind of person too. During rough times, I can barely keep my eyes open.

I've found that a medication adjustment, doctor's appointment to discuss or session with a therapist can help enormously.

Anxiety or depression can cause fatigue but it can also result from overwork, poor sleep, worry, boredom, lack of exercise, illness or medicine. A check in with your primary care physician might be a good idea too!

(((hugs))) coming to you from sunny California - please keep checking back in!

Haylen


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.